# SDR ASOA201100987

- Difficulty date: May 16, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N976EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7601
- Aircraft time: 20,733 hours, 18,319 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT AROUND NUTPLATES LBL 27, FS 574.00-621.00.  REMOVED FLOOR SUPPORT AND MATCHED DRILL NEW FLOOR SUPPORT IAW SRM 51-42-06, 51-42-21.  INSTALLED NEW FLOOR SUPPORT IAW REO 601R-53-61-3778.
